Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 810312, 11 pages
http://dx.doi.org/10.1155/2014/810312
Research Article

Mathematical Analysis of an Epidemic-Species Hybrid Dynamical System

Department of Science and Technology, Guangxi University of Science and Technology, Liuzhou 545006, China

Received 9 March 2014; Revised 30 June 2014; Accepted 20 July 2014; Published 28 August 2014

Academic Editor: Hai-Feng Huo

Copyright © 2014 Jing Hui et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jing Hui, Jian-Hua Pang, and Dong-Rong Lin, “Mathematical Analysis of an Epidemic-Species Hybrid Dynamical System,” Mathematical Problems in Engineering, vol. 2014, Article ID 810312, 11 pages, 2014. https://doi.org/10.1155/2014/810312.